# SDR SWAA2016061452855

- Difficulty date: May 15, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A2401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD DEFLECTOR RIB UPPER PANEL MID STIFFENER CRACKED.  R & R STIFFENER IAW SRM.
